Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 812137, 12 pages
http://dx.doi.org/10.1155/2014/812137
Research Article

Iterative Splitting Methods for Integrodifferential Equations: Theory and Applications

Department of Physics, Ernst-Moritz-Arndt University of Greifswald, Domstraße 14, 17487 Greifswald, Germany

Received 30 May 2014; Revised 5 August 2014; Accepted 5 August 2014; Published 24 August 2014

Academic Editor: Giuseppe Marino

Copyright © 2014 Jürgen Geiser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jürgen Geiser, “Iterative Splitting Methods for Integrodifferential Equations: Theory and Applications,” Journal of Applied Mathematics, vol. 2014, Article ID 812137, 12 pages, 2014. https://doi.org/10.1155/2014/812137.